# SDR AT0000401

- Difficulty date: September 12, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Rt Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OVERWING EXIT EMERGENCY LIGHT AFT LAMP VERY DIM.  CLEANED OVERWING EMERGENCY EXIT SOCKET IAW DC9 MM 20-50.
